Cohomological descent of rigid cohomology for étale coverings
Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 63-215.
@article{RSMUP_2003__109__63_0,
     author = {Chiarellotto, Bruno and Tsuzuki, Nobuo},
     title = {Cohomological descent of rigid cohomology for \'etale coverings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {63--215},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     zbl = {1167.14306},
     mrnumber = {1997987},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2003__109__63_0/}
}
TY  - JOUR
AU  - Chiarellotto, Bruno
AU  - Tsuzuki, Nobuo
TI  - Cohomological descent of rigid cohomology for étale coverings
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2003
DA  - 2003///
SP  - 63
EP  - 215
VL  - 109
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2003__109__63_0/
UR  - https://zbmath.org/?q=an%3A1167.14306
UR  - https://www.ams.org/mathscinet-getitem?mr=1997987
LA  - en
ID  - RSMUP_2003__109__63_0
ER  - 
%0 Journal Article
%A Chiarellotto, Bruno
%A Tsuzuki, Nobuo
%T Cohomological descent of rigid cohomology for étale coverings
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2003
%P 63-215
%V 109
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2003__109__63_0
Chiarellotto, Bruno; Tsuzuki, Nobuo. Cohomological descent of rigid cohomology for étale coverings. Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 63-215. http://archive.numdam.org/item/RSMUP_2003__109__63_0/

[1] M. Artin - A. Grothendieck - J. L. Verdier, Théorie des topos et cohomologie étale des schémas II, SGA4, Lecture Notes in Math., 270 (1972), Springer-Verlag. | MR

[2] P. Berthelot, Cohomologie cristalline des schémas de caractéristique pD0, Lecture Notes in Math., 407 (1974), Springer-Verlag. | MR | Zbl

[3] P. Berthelot, Géométrie rigide et cohomologie des variété algébriques de caractéristique p, Bull. Soc. Math. France, Mémoire, 23 (1986), pp. 7-32. | Numdam | MR | Zbl

[4] P. Berthelot, Finitude et pureté cohomologique en cohomologie rigide (avec un appendice par Aise Johan de Jong), Invent. Math., 128 (1997), pp. 329-377. | MR | Zbl

[5] P. Berthelot, Dualité de Poincaré et formule de Künneth en cohomologie rigide, C. R. Acad. Sci. Paris, 325, Série I (1997), pp. 493-498. | MR | Zbl

[6] P. Berthelot, A note on «Cohomologie rigide» (1989).

[7] P. Berthelot, Cohomologie rigide et cohomologie rigide à supports propres Première Partie, preprint 96-03, Université de Rennes (1996). | MR

[8] S. Bosch - U. Güntzer - R. Remmert, Non-Archimedean Analysis, Grundlehren der math. Wissenschaften 261, Springer-Verlag 1984. | MR | Zbl

[9] A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J., 9 (1957), pp. 119-221. | MR | Zbl

[10] A. Grothendieck, Revêtements Etales et Groupe Fondamental, SGA1, Lecture Notes in Math., 224 (1971), Springer-Verlag. | MR

[11] A. Grothendieck - J. Dieudonné, Eléments de Géométrie Algébrique I, Grundlehren der math. Wissenschaften 166, Springer-Verlag 1971. | Zbl

[12] L. Gruson - M. Raynaud, Critéres de platitude et de projectivité, Invent. Math., 13 (1971), pp. 1-89. | MR | Zbl

[13] P. Gabriel - M. Zisman, Calculus of Fractions and Homotopy theory, Ergebnisse der Math. und Ihrer Grenzgebiete, band 35 (1967). | MR | Zbl

[14] R. Hartshorne, Algebraic Geometry, Graduate texts in Math. 52, SpringerVerlag (1977). | MR | Zbl

[15] L. Illusie, Complexe cotangent et déformations II, Lecture Notes in Math., 283 (1972), Springer-Verlag. | MR | Zbl

[16] R. Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktionentheories, Invent. Math., 2 (1967), pp. 256-273. | MR | Zbl

[17] Z. Mebkhout, Sur le théorème de finitude de la cohomologie p-adique d'une variété affine non singulière, Amer. J. Math., 119 (1997), pp. 1027-1081. | MR | Zbl

[18] J. S. Milne, Étale cohomology, Princeton University Press, 1980. | MR | Zbl

[19] M. Nagata, A generalization of the imbedding problem of an abstract variety in a complete variety, J. Math. Kyoto Univ., 3 (1963), pp. 89-102. | MR | Zbl

[20] M. Raynaud, Géométrie analytique rigide, Bull. Soc. Math. France, Mémoire, 39-40 (1974), pp. 319-327. | Numdam | MR | Zbl

[21] J. Tate, Rigid analytic spaces, Invent. Math., 12 (1971), pp. 257-289. | MR | Zbl

[22] N. Tsuzuki, Cohomological descent in rigid cohomology, to appear in the volume for the Dwork Trimester in Italy. | MR | Zbl